Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyb

Itchiness from Tazorac

I have been on taz for a couple of weeks and it seems to make my skin very itchy a couple hours after application. what does this mean?

Share this post


Link to post
Share on other sites

Does this only occur a few hours after application? Hopefully it isn't an allergic reaction.

But I've always experienced itchy skin while I'm beginning to use retinoids-- I believe it's a common side effect. The only solution I found for it was time (not much help, I know). I ended up dealing with it for about 2 months or so. Hopefully you find a better solution out there!

Share this post


Link to post
Share on other sites

my post on how moisturization, with the right moisturizer and short contact therapy is very important when using tazorac. Look at my post on this thread.

Please. I struggled with tazorac with a YEAR before I figured out how to use it!!! Now my skin is so smooth and pretty. people say it GLOWS. :)

Edited by skinnie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×